advertisement
Updated 10 April 2015

Action point

0

Restless leg syndrome might worsen with the use of certain medication.

Commonly used medication like antihistamines may aggravate the symptoms. Changing to non-sedating anti-histamines (containing loratidine or citirizine) might help.

Visit our Sleep Centre for more on managing your insomnia.

 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Incontinence & You »

When should you see a doctor for urinary incontinence? Incontinence and your sex life Treating incontinence

Here’s how to train your bladder

You train to increase your physical fitness. So consider training your bladder too; it may decrease your chances of developing urinary incontinence when you are older.

FYI: Cancer »

Could a blood test spot lung cancer early? Many breast cancer patients can skip chemo, big US study finds

Do you know what causes cancer?

Wrong ideas about what causes cancer can lead to unnecessary worry and even inhibit good prevention and treatment decisions.